Alert archive / New York / Wind Advisories in 2006

Wind Advisory 4, NWS Binghamton, NY

February 24, 2006Delaware County, Otsego County, Sullivan County, New York; Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this wind advisory at Feb 24, 2006, 2:43 AM EST for Delaware County, Otsego County, Sullivan County, New York; Pike County, Wayne County, Pennsylvania. It took effect at Feb 24, 2006, 9:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2006, 2:43 AM EST (07:43 UTC)
In effect from
Feb 24, 2006, 9:00 AM EST
Expired
Feb 24, 2006, 4:00 PM EST
In force
7 hr
Issued by
NWS Binghamton, NY

Counties Delaware County, NY, Otsego County, NY, Sullivan County, NY, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 240743
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 AM EST FRI FEB 24 2006

...STRONG WINDS EXPECTED TODAY...

.A COLD FRONT WILL CROSS EASTERN NEW YORK AND PENNSYLVANIA LATE
THIS MORNING. GUSTY WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT,
CONTINUING THROUGH THE AFTERNOON HOURS.

NYZ046-057-062-PAZ040-048-072-241545-
/O.NEW.KBGM.WI.Y.0004.060224T1400Z-060224T2100Z/
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
243 AM EST FRI FEB 24 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON. 

WINDS WILL INCREASE TO 20 TO 30 MPH LATE THIS MORNING AND
AFTERNOON. GUSTS OF 40 TO 45 MPH ARE POSSIBLE, PARTICULARLY OVER
HIGH TERRAIN. WINDS OF THIS MAGNITUDE MAY BRING DOWN WEAKLY
ROOTED TREES AND LARGE BRANCHES. KEEP IN MIND LAST WEEKS HIGH
WIND EVENT MAY HAVE WEAKENED THE ROOT SYSTEMS OF MANY TREES IN THE
REGION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WIND GUSTS UP TO 57 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

PADAVONA
1 follow-up statement
000 
WWUS71 KBGM 241454
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
954 AM EST FRI FEB 24 2006

NYZ046-057-062-PAZ040-048-072-242100-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-060224T2100Z/
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
954 AM EST FRI FEB 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

WINDS WILL INCREASE TO 25 TO 35 MPH LATE THIS MORNING AND THIS AFTERNOON...
WITH OCCASIONAL GUSTS OF 40 TO 45 MPH POSSIBLE. THE STRONGEST
WINDS ARE EXPECTED MAINLY AT HIGHER ELEVATIONS...OR IN NORTH TO
SOUTH ORIENTED VALLEYS. WINDS OF THIS MAGNITUDE MAY BRING DOWN WEAKLY
ROOTED TREES AND LARGE BRANCHES. KEEP IN MIND LAST WEEKS HIGH
WIND EVENT MAY HAVE WEAKENED THE ROOT SYSTEMS OF MANY TREES IN THE
REGION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WIND GUSTS UP TO ABOUT 55 MPH ARE POSSIBLE. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JAB/DJP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 24, 2:30 AM EST, 13 minutes earlier.

Area forecast discussion, Feb 24, 2:30 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
230 AM EST FRI FEB 24 2006

.SHORT TERM (TODAY - SATURDAY)...
LOW DROPPING DOWN FROM ONTARIO WILL PULL ANOTHER SHOT OF COLD AIR
OVER THE REGION TODAY. VIGOROUS ENERGY EXISTS WITH THIS SYSTEM, AND
LLJ IS FORECAST TO STRENGTHEN THIS AFTERNOON.

MAIN FORECAST PROBLEM FOR THE DAY IS WHETHER OR NOT TO RAISE WIND
ADVISORY FOR PORTIONS OF FA. HAVE DECIDED TO RAISE OVER FAR EASTERN
FA, WHERE LLJ WILL BE FOCUSSED LATE THIS MORNING COINCIDENT WITH
START OF DIURNAL MIXING. TERRAIN ALSO FAVORABLE IN THIS REGION.
ISALLOBARIC COUPLET IS GOOD, BUT NOTHING TOO OUT OF THE ORDINARY FOR
THIS TIME OF THE SEASON. GUT FEELING IS OBSERVED WINDS WILL BE
MARGINAL FOR ADVISORY. HOWEVER WE ARE SEVERAL DAYS REMOVED FROM AN
IMPRESSIVE WIND EVENT, SO HAVE TO BELIEVE THERE ARE SOME WEAKENED
ROOT SYSTEMS OUT THERE. GUSTS NEAR 40 MPH MAY BE ENOUGH TO CAUSE
PROBLEMS TODAY.

THE SNOW WITH THIS SYSTEM LOOKS TO BE ON THE LIGHT SIDE. THERE ARE 2
THINGS GOING AGAINST IT - THE SPEED OF THE SYSTEM, AND RAPID DRYING
FROM ALOFT. WILL FORECAST A HALF INCH TO THE SOUTH AND AROUND AN
INCH TO THE NORTH TODAY, AS LAKES WILL ENHANCE ACTIVITY.

NEXT LOW WILL PULL MOISTURE NORTHWARD AHEAD OF IT OVERNIGHT.
MOISTURE IS A LITTLE BETTER THIS GO AROUND, BUT ENERGY IS CONFINED
WITH JET OVER NORTHERN NY. SO AGAIN NOT A GREAT SETUP FOR FA AS A
WHOLE. WILL FORECAST A GENERAL HALF INCH TO AN INCH AGAIN, WITH UP
TO 2 INCHES OVER NORTHERN FA NEAR JET AND INVOF LAKE ENHANCEMENT.

A LOT OF QUESTIONS REMAIN REGARDING SAT NIGHT - EARLY SUNDAY PERIOD.
ARCTIC AIR POURS ACROSS LAKE ONTARIO BUT EARLY GFS AND ETA SOUNDINGS
ARE ON THE DRY SIDE WITH LOW LEVEL MOISTURE. THEIR WIND PROFILES
SUGGEST MORE OF A 320-330 FLOW SCENARIO WHICH WOULD TEND TO AFFECT A
LARGE PORTION OF FA FROM FINGER LAKES SOUTHWARD. HOWEVER A BETTER
FETCH FROM A 290-300 FLOW COULD LEAD TO A MORE FAVORABLE MESOSCALE
LL MOISTURE PROFILE, ENHANCED CAPE, AND SEVERAL INCHES OF SNOW
DOWNWIND. WILL NEED TO KEEP AN EYE ON THIS TODAY.  DJP

&&

.LONG TERM (SATURDAY NIGHT - THURSDAY)...
THE FIRST HALF OF THE EXTENDED PERIOD WILL BE DOMINATED BY WELL
BELOW NORMAL TEMPERATURES GOING INTO LATE FEB/EARLY MARCH WITH CHCS
FOR LAKE EFFECT SNOW BEING THE MAIN PRECIP MAKER. STUBBORN UPPER
VORTEX WILL TAKE HOLD ACROSS THE CANADIAN MARITIMES WITH NORTH TO
NORTHWESTERLY FLOW EXPECTED FOR MOST OF THE PERIOD. TEMPS LOOK TO
MODERATE SOME BY THE END OF THE PERIOD WITH THE COLDEST TEMPS IN THE
SUNDAY TO MONDAY TIME FRAME. NO MAJOR SYNOPTIC SYSTEMS SEEN THRU
THIS PERIOD. - JML
&&

.AVIATION (24/06Z - 25/06Z)...
LAKE EFFECT SNOWS WILL AFFECT KSYR/KUCA THROUGH 14Z WITH MVFR
CONDS.  OCNL IFR VSBYS EXPECTED BTWN 10-14Z BEFORE IMPROVING.  LIGHT
-SHSN WILL BRIEFLY IMPACT REMAINING SITES THRU 10Z WITH MVFR
CONDS...WITH CONDS IMPROVING TO VFR CIGS/VSBYS THEREAFTER.

WINDS RAPIDLY STRENGTHEN AFTER 12Z FROM THE NORTHWEST WITH 15-25 KTS
SUSTAINED AND OCNL GUSTS TO 30 KTS.  ISOLD HIGHER GUSTS POSSIBLE AT
KBGM/KAVP BEFORE DIMINISHING BY 00Z AT ALL SITES.    PB

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...WIND ADVISORY 14Z-21Z SULLIVAN-DELAWARE-OTSEGO
.PA...WIND ADVISORY 14Z-21Z WAYNE-PIKE
Hazardous weather outlook, Feb 24, 2:35 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 AM EST FRI FEB 24 2006

NYZ015>017-022>025-044-045-055-056-PAZ038-039-043-044-047-250745-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
LACKAWANNA-LUZERNE-
235 AM EST FRI FEB 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

A COLD FRONT WILL BRING GUSTY WINDS, SNOW SHOWERS, AND COLDER AIR
TO THE REGION TODAY. SUSTAINED WINDS OF 20-25 MPH CAN BE EXPECTED,
WITH GUSTS AROUND 35 MPH ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NYZ046-057-062-PAZ040-048-072-250745-
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
235 AM EST FRI FEB 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

A COLD FRONT WILL BRING GUSTY WINDS, SNOW SHOWERS, AND COLDER AIR
TO THE REGION TODAY. SUSTAINED WINDS OF 20-30 MPH CAN BE EXPECTED,
WITH GUSTS OF 40 TO 45 MPH ANTICIPATED. THESE WINDS MAY BE
SUFFICIENT TO DOWN WEAKLY ROOTED TREES AND CAUSE ISOLATED POWER
OUTAGES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NYZ009-018-036-037-250745-
NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-
235 AM EST FRI FEB 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TONIGHT

A COLD FRONT WILL BRING GUSTY WINDS, SNOW SHOWERS, AND COLDER AIR
TO THE REGION TODAY. SUSTAINED WINDS OF 20-25 MPH CAN BE EXPECTED,
WITH GUSTS AROUND 35 MPH ANTICIPATED. THESE WINDS MAY BE
SUFFICIENT TO DOWN TREES WHOSE ROOT SYSTEMS WERE WEAKENED WITH
LAST WEEKENDS HIGH WIND EVENT.

IN ADDITION 1 TO 2 INCHES OF SNOW IS EXPECTED TO FALL TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL SHOTS OF ARCTIC AIR WILL CROSS LAKE ONTARIO THIS PERIOD.
THE NATIONAL WEATHER SERVICE WILL MONITOR THE POTENTIAL FOR LAKE
EFFECT SNOW EVENTS TO OCCUR, AS IS TYPICAL WITH THIS TYPE OF PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PADAVONA

In the hours before

Special weather statement, Feb 23, 9:31 PM EST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
931 PM EST THU FEB 23 2006

NYZ046-057-062-PAZ040-048-072-240500-
DELAWARE-NORTHERN WAYNE-OTSEGO-PIKE-SOUTHERN WAYNE-SULLIVAN-
931 PM EST THU FEB 23 2006

...SNOW SQUALLS MOVING THROUGH THE REGION LATE THIS EVENING...

A NARROW BAND OF HEAVIER SNOW AND SQUALLS WILL MOVE ACROSS
OTSEGO COUNTY...THE WESTERN CATSKILLS IN NEW YORK...AND THE POCONOS
OF NORTHEAST PENNSYLVANIA LATER THIS EVENING. THE STEADIER SNOW WILL
LAST FOR ABOUT AN HOUR AT ANY GIVEN LOCATION...WITH A QUICK COATING
TO AN INCH OF ACCUMULATION EXPECTED. ISOLATED SPOTS COULD SEE 1 TO 2
INCHES OF NEW SNOW. RUMBLES OF THUNDER MAY OCCUR.

NEAR WHITEOUT CONDITIONS ARE ANTICIPATED IN SOME AREAS FOR A BRIEF
TIME...WITH LOCALLY SLIPPERY ROAD CONDITIONS. MOTORISTS
OVERNIGHT SHOULD BE ALERT FOR RAPIDLY CHANGING CONDITIONS...AND
GIVE THEMSELVES EXTRA TIME TO REACH THEIR DESTINATION.

SQUALLS SHOULD MOVE INTO THESE PLACES NEAR THE FOLLOWING TIMES...
COOPERSTOWN...ONEONTA...AND SIDNEY BETWEEN 10:30 AND 11 PM...
STAMFORD AND HONESDALE CLOSE TO 11 PM...THEN MONTICELLO AND
MATAMORAS BETWEEN 11 AND 11:30 PM.

MJ
Special weather statement, Feb 23, 10:40 PM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1040 PM EST THU FEB 23 2006

NYZ009-018-036-037-241130-
MADISON-NORTHERN ONEIDA-ONONDAGA-SOUTHERN ONEIDA-
1040 PM EST THU FEB 23 2006

...LAKE EFFECT SNOWS EXPECTED LATER TONIGHT INTO FRIDAY...ALONG WITH
STRONG GUSTY WINDS...

WINDS WILL PICK UP LATER TONIGHT...THEN PERSIST THROUGH AT LEAST
MIDDAY FRIDAY. SUSTAINED SPEEDS WILL INCREASE TO 20 TO 30 MPH.
GUSTS OF 40 TO 45 MPH ARE ALSO POSSIBLE...ESPECIALLY OVER THE HIGHER
TERRAIN.

IN ADDITION TO THE STRONG WINDS...LAKE EFFECT SNOW SQUALLS WILL MOVE
INTO THE REGION AFTER MIDNIGHT. THESE SQUALLS WILL AFFECT NORTHERN
ONEIDA COUNTY FIRST...LASTING UNTIL ABOUT 4 OR 5 AM. THE LAKE
SNOW BAND WILL THEN DROP INTO THE THRUWAY CORRIDOR...INCLUDING THE
SYRACUSE METRO AREA AND UTICA...BETWEEN ABOUT 5 AND 9 AM. PERSISTENT
SQUALLS COULD BRING ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES. THE
COMBINATION OF GUSTY WINDS AND LOCALLY HEAVY SNOW COULD PRODUCE BRIEF
PERIODS OF WHITEOUT CONDITIONS THROUGH THE MORNING COMMUTE ON
FRIDAY.

BOTH THE LAKE EFFECT SNOWS AND THE WINDS SHOULD DIMINISH BY
FRIDAY AFTERNOON.

FRIDAY MORNING COMMUTERS SHOULD BE PREPARED FOR POOR VISIBILITY AT
TIMES FROM SNOW AND BLOWING SNOW. YOU MAY WANT TO ALLOW FOR EXTRA
TIME TO REACH YOUR DESTINATION.

NYZ015>017-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-
072-241130-
BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA-
LUZERNE-NORTHERN WAYNE-OTSEGO-PIKE-SCHUYLER-SENECA-SOUTHERN CAYUGA-
SOUTHERN WAYNE-STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-
YATES-
1040 PM EST THU FEB 23 2006

...STRONG GUSTY WINDS EXPECTED LATER TONIGHT THROUGH FRIDAY
MORNING...

NORTHWEST WINDS WILL PICK UP OVERNIGHT AND INCREASE TO SUSTAINED
SPEEDS OF 15 TO 30 MPH PRIOR TO DAYBREAK. THESE WINDS WILL PERSIST
THROUGH AT LEAST MIDDAY FRIDAY...WITH GUSTS OF AROUND 40 MPH
POSSIBLE...ESPECIALLY OVER THE HIGHER TERRAIN.

THE WINDS SHOULD SUBSIDE BY FRIDAY AFTERNOON.

MJ
Special weather statement, Feb 23, 11:45 PM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1145 PM EST THU FEB 23 2006

NYZ024-045-046-055>057-062-PAZ038>040-043-044-047-048-072-240700-
BRADFORD-BROOME-CHEMUNG-CHENANGO-DELAWARE-LACKAWANNA-LUZERNE-
NORTHERN WAYNE-OTSEGO-PIKE-SOUTHERN WAYNE-SULLIVAN-SUSQUEHANNA-TIOGA-
WYOMING-
1145 PM EST THU FEB 23 2006

...SNOW SQUALLS MOVING THROUGH THE REGION LATE TONIGHT...

A BAND OF HEAVY SNOW AND SQUALLS WILL MOVE THROUGH THE SOUTHERN
TIER...WESTERN CATSKILLS AND THE POCONOS OF NORTHEAST PENNSYLVANIA
LATE TONIGHT.  THE HEAVIEST SNOW WILL BE CAPABLE OF PRODUCING UP TO
ONE INCH OF ACCUMULATION WITHIN AN HOUR.

STRONG GUSTY WINDS WILL ACCOMPANY THE BAND...PRODUCING WIND GUSTS TO
NEAR 30 MPH.  THIS WILL PRODUCE NEAR WHITEOUT CONDITIONS FOR A BRIEF
PERIOD OF TIME.  MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING
CONDITIONS AND BE PREPARED FOR SUDDEN RESTRICTIONS IN VISIBILITIES.
SLIPPERY ROAD CONDITIONS CAN ALSO BE EXPECTED IN STEADIER SNOWS.

THIS BAND WILL MOVE THROUGH THE BINGHAMTON AND ONEONTA AREAS AROUND
MIDNIGHT...MONTROSE AND WALTON BY 1 AM...AND THE SCRANTON...WILKES-
BARRE AND MONTICELLO AREAS BY 2 AM.

PB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:29 AM ESTWinter Weather AdvisoryBGMOneida16 min
Feb 24, 4:45 AM ESTWinter Weather AdvisoryBGMOneida4 hr
Feb 24, 3:48 PM ESTWinter Weather AdvisoryBGMCayuga, Chenango, Cortland, Madison, Oneida, Onondaga and 3 more20 hr

Nearby

Wind Advisories in New York, 2006Wind Advisories in Pennsylvania, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.